MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR BACTISEAL BARIUM STRIPED PERIT; BACTISEAL PERITONEAL CATHETER

INTEGRA LIFESCIENCES SWITZERLAND SAR BACTISEAL BARIUM STRIPED PERIT; BACTISEAL PERITONEAL CATHETER
Model Number NS0339
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved in the reported incident is not available for evaluation.An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a bactiseal barium peritoneal catheter (id: (b)(4)) was not seen under x-ray by surgeon and technicians.Several c arms and a digital x-ray were used, but had no success.There was a surgical delay for more than 30 minutes.The patient is in good condition.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Bactiseal peritoneal catheter (ns0339) was not returned for evaluation but an photo was provided.X-ray were provided showing that the catheters were found on the x-rays.This catheter only has a radiopaque striped line and is not completely radiopaque.This is the reason why it cannot be seen very well.Furthermore, for this kind of catheter, the visibility on x-rays depends on the striped line orientation.The root cause for the issue reported by the customer, could be due to the surgeon not being used to this product as this catheter only has a radiopaque striped line and the catheter is not completely radiopaque.

Brand Name
BACTISEAL BARIUM STRIPED PERIT
Common Device Name
BACTISEAL PERITONEAL CATHETER
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16379728
Report Number3014334038-2023-00016
Device Sequence Number5898848
Product Code JXG
UDI-Device Identifier10381780524069
UDI-Public(01)10381780524069
Combination Product (Y/N)N
PMA/510(K) Number
K031123
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberNS0339
Device Catalogue NumberNS0339
Device Lot Number6725035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2023
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date03/09/2023
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown